# SDR CALA2022071801803

- Difficulty date: July 18, 2022
- Submitted: July 18, 2022
- Operation: Air carrier
- Aircraft: N27734
- Make and model: Boeing 737724
- Aircraft serial: 28949
- Aircraft time: 72,553 hours, 24,489 cycles
- System (JASC): 3421 · Attitude Gyro and Indicating System
- Part: Altimeter
- Part number: NA
- Condition: Faulty
- Location: Capt'S Side
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

CA ALTIMETER SKIPPING AROUND 100 FEET EITHER SIDE NEED NEW CAPT STATIC ADM, RRD CAPTS STATIC ADM, VERFIED Q/D, PERFORMED LOW LEVEL LEAK/OPS NOTED BLOCKAGE OR WATER IN SYSTEM & DRAINS. PERFORMED LOW RANGE CK, OPS CK NORMAL, SMOOTH UP AND DOWN NO SKIPPING. LEAK CK OF CAPTS PITOT & STAIC SYSTEMS GOOD. RAN CAPT''S ALT & A/S ON ADI W/ NO SKIPPING LAND VERIFY TEST PASSED, AC FULL CAT CAPABLE.
